? Acta Mathematica Sinica, English Series
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Acta Mathematica Sinica, English Series
2016 Vol.32 No.12
Published 15 December 2016

Articles
Articles
1415 Shao Feng
A Homomorphism between Circuit Cobordism Groups and Pseudohomology Groups over Configuration Space B
2016 Vol. 32 (12): 1415-1429 [Abstract] ( 24 ) [HTML 1KB] [PDF 269KB] ( 135 )
1430 Bing Li FAN, Zhong Hao JIANG
The Intersection Numbers of Nearly Kirkman Triple Systems
2016 Vol. 32 (12): 1430-1450 [Abstract] ( 23 ) [HTML 1KB] [PDF 252KB] ( 103 )
1451 Seunghee LEE, Junmi PARK
Expansive Homoclinic Classes of Generic C1-Vector Fields
2016 Vol. 32 (12): 1451-1458 [Abstract] ( 23 ) [HTML 1KB] [PDF 214KB] ( 101 )
1459 Jin Ke HAI, Sheng Bo GE
On Coleman Automorphisms of Finite Nilpotent Groups by Cyclic Groups
2016 Vol. 32 (12): 1459-1464 [Abstract] ( 27 ) [HTML 1KB] [PDF 173KB] ( 149 )
1465 Yong Sheng ZHANG
On Lawson's Area-minimizing Hypercones
2016 Vol. 32 (12): 1465-1476 [Abstract] ( 21 ) [HTML 1KB] [PDF 454KB] ( 100 )
1477 Ke Xiang XU, Kinkar Ch. DAS, Ayse Dilek MADEN
On a Novel Eccentricity-based Invariant of a Graph
2016 Vol. 32 (12): 1477-1493 [Abstract] ( 23 ) [HTML 1KB] [PDF 319KB] ( 113 )
1494 Yong Shun LIANG, Wei Yi SU
Fractal Dimensions of Fractional Integral of Continuous Functions
2016 Vol. 32 (12): 1494-1508 [Abstract] ( 19 ) [HTML 1KB] [PDF 235KB] ( 115 )
1509 Yan ZHENG
Stochastic Stability of Burgers Equation
2016 Vol. 32 (12): 1509-1514 [Abstract] ( 20 ) [HTML 1KB] [PDF 165KB] ( 87 )
1515 Zong Ming GUO, Lin Feng MEI
Liouville Type Results for a p-Laplace Equation with Negative Exponent
2016 Vol. 32 (12): 1515-1540 [Abstract] ( 35 ) [HTML 1KB] [PDF 323KB] ( 171 )
1541 Shi Ping LU
Existence of Periodic Solutions for Neutral Functional Differential Equations with Nonlinear Difference Operator
2016 Vol. 32 (12): 1541-1556 [Abstract] ( 34 ) [HTML 1KB] [PDF 241KB] ( 153 )
Acta Mathematica Sinica, English Series
      Selected Articles
      Current Issue
      Archive (Full text since 1985)
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7